# SDR 96ZZZM583

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1176.9
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN FLOOR HAS CORROSION AN ANGLE AT STATION 1176.9 RBL 61-66.  REMOVED FASTENERS AND CHORD ANGLE AT STATION 1176.9.  FOUND CORROSION BEYOND LIMITS.  CLEANED AREA AND PRIMED PER SRM 51-10-2.  REPLACED CHORD ANGLE PER SRM 51-10-1 PAR 4.
